# SDR AALA200802328

- Difficulty date: July 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 78,744 hours, 15,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FORWARD CARGO STRINGER WAS CORRODED.  AREA OF DISCREPANCY WAS 21 INCHES IN LENGTH.  REPAIRED PER SRM 53-00-03 2R2 WITH EXCEPTIONS PER MRB 767 3256.
